advertisement
Question
Posted by: hendriette | 2012/10/01

mirena

Hi,just want to ask I have the mirena its my second one. Sometimes I get a lot of pain in my right or left side( pelvic )
I have been to the docter but she just gave me antibiotics,and sed that its the best thing ever. They say u can feel the strings,but I can''t feel the strings,even the Dr did a sonar and she couldn''t also find the strings.

What must I do now.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If the strings are not visible, then the Mirena may be displaced. See a gynaecologist to check for this.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012/10/03

If the strings are not visible, then the Mirena may be displaced. See a gynaecologist to check for this.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement